# SDR HALA0700475

- Difficulty date: November 9, 2007
- Submitted: November 10, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 19,193 hours, 3,692 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601086
- Condition: Damaged
- Location: Nr 2 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK ETOPS SIGNIFICANT SYSTEM UNABLE TO TRANSMIT ON BOTH HF RADIOS.  REPLACED NR 2 HF COUPLER PER AMM 23-11-01-024-001 AND 23-11-01-424-008.
